Elliptic-equations and steiner symmetrization



Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Alvino, A. and Lions, P.L. and Trombetti, G. (1992) Elliptic-equations and steiner symmetrization. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 314 (13). pp. 1015-1020. ISSN 0764-4442

[thumbnail of 113.pdf] PDF
Restringido a Repository staff only


Official URL: http://onlinelibrary.wiley.com/doi/10.1002/(SICI)1097-0312(199603)49:3%3C217::AID-CPA1%3E3.0.CO;2-G/pdf


We present a new proof of comparison results via Steiner symmetrization for solutions of elliptic equations. This proof relies upon a "level sets" argument.

Item Type:Article
Uncontrolled Keywords:Steiner symmetrization
Subjects:Sciences > Mathematics > Differential equations
ID Code:16258
Deposited On:10 Sep 2012 09:35
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page